American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 148 found      Go to page: 1 2 3 4 5

[61] Liang Chen. Linking and the shadowing property for piecewise monotone maps . Proc. Amer. Math. Soc. 113 (1991) 251-263. MR 1079695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Michal Fečkan. Asymptotic behavior of stable manifolds . Proc. Amer. Math. Soc. 111 (1991) 585-593. MR 1037207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Vittorio Coti Zelati and Paul H. Rabinowitz. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials . J. Amer. Math. Soc. 4 (1991) 693-727. MR 1119200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] A. Katok, G. Knieper, M. Pollicott and H. Weiss. Differentiability of entropy for Anosov and geodesic flows. Bull. Amer. Math. Soc. 22 (1990) 285-293. MR 1013257.
Abstract, references, and article information   
View Article: PDF

[65] Cem Tezer. On fixed points of dynamical systems . Proc. Amer. Math. Soc. 110 (1990) 263-268. MR 1013984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Stewart Baldwin and Edward E. Slaminka. A stable/unstable ``manifold'' theorem for area preserving homeomorphisms of two manifolds . Proc. Amer. Math. Soc. 109 (1990) 823-828. MR 1013963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Andreas Floer. A topological persistence theorem for normally hyperbolic manifolds via the Conley index . Trans. Amer. Math. Soc. 321 (1990) 647-657. MR 968418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Yuri Kifer. Large deviations in dynamical systems and stochastic processes . Trans. Amer. Math. Soc. 321 (1990) 505-524. MR 1025756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Hisao Kato. The nonexistence of expansive homeomorphisms of $1$-dimensional compact ANRs . Proc. Amer. Math. Soc. 108 (1990) 267-269. MR 991698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Takashi Shimomura. The pseudo-orbit tracing property and expansiveness on the Cantor set . Proc. Amer. Math. Soc. 106 (1989) 241-244. MR 942637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steven Orey and Stephan Pelikan. Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms . Trans. Amer. Math. Soc. 315 (1989) 741-753. MR 935534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Leonardo Mendoza. Topological entropy of homoclinic closures . Trans. Amer. Math. Soc. 311 (1989) 255-266. MR 974777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Hans-Otto Walther. Hyperbolic periodic solutions, heteroclinic connections and transversal homoclinic points in autonomous differential delay equations. Memoirs of the AMS 79 (1989) MR 979430.
Book volume table of contents   

[76] Atsushi Katsuda and Toshikazu Sunada. Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. 20 (1989) 73-77. MR 959209.
Abstract, references, and article information   
View Article: PDF

[77] William P. Thurston. On the geometry and dynamics of diffeomorphisms of surfaces. Bull. Amer. Math. Soc. 19 (1988) 417-431. MR 956596.
Abstract, references, and article information   
View Article: PDF

[78] Stephan M. Hammel, James A. Yorke and Celso Grebogi. Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. 19 (1988) 465-469. MR 938160.
Abstract, references, and article information   
View Article: PDF

[79] Juergen Quandt. Stability of Anosov maps . Proc. Amer. Math. Soc. 104 (1988) 303-309. MR 958088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Robert C. Penner. A construction of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 310 (1988) 179-197. MR 930079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Frank Zizza. Automorphisms of hyperbolic dynamical systems and $K\sb 2$ . Trans. Amer. Math. Soc. 307 (1988) 773-797. MR 940227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Dietmar Salamon and Eduard Zehnder. Flows on vector bundles and hyperbolic sets . Trans. Amer. Math. Soc. 306 (1988) 623-649. MR 933310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] John M. Franks and Michael Handel. Entropy and exponential growth of $\pi\sb 1$ in dimension two . Proc. Amer. Math. Soc. 102 (1988) 753-760. MR 929016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Ketty de Rezende. Smale flows on the three-sphere . Trans. Amer. Math. Soc. 303 (1987) 283-310. MR 896023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Marcy Barge. Homoclinic intersections and indecomposability . Proc. Amer. Math. Soc. 101 (1987) 541-544. MR 908665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Toshiaki Adachi. Closed orbits of an Anosov flow and the fundamental group . Proc. Amer. Math. Soc. 100 (1987) 595-598. MR 891171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Robert W. Easton. Trellises formed by stable and unstable manifolds in the plane . Trans. Amer. Math. Soc. 294 (1986) 719-732. MR 825732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Lowell Jones. Anosov diffeomorphisms and expanding immersions. II . Trans. Amer. Math. Soc. 294 (1986) 197-216. MR 819943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] William A. Veech. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. 14 (1986) 103-106. MR 818062.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 148 found      Go to page: 1 2 3 4 5